# SDR 04FDEA00769

- Difficulty date: March 30, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,131 hours, 27,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP07851
- Condition: Corroded
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO DECK STA 475 FLOOR PANEL AT NR 5 RCB FITTING EXFOLIATED.  REMOVED AND REPLACED PANEL IAW SRM 51-31-01.
